# SDR AALA20140914001

- Difficulty date: August 26, 2014
- Submitted: September 15, 2014
- Operation: Air carrier
- Aircraft: N7541A
- Make and model: Doug DC-9-82
- Aircraft serial: 49995
- Aircraft time: 68,092 hours, 35,526 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 5911432
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FUSELAGE SKIN FROM STATIONS 1417 TO 1418 BETWEEN LONGERONS 2 TO 3 LT CRACKED.  INSTALLED DOUBLER IAW SRM 53-04-00 FIGURE 40.
